Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffer from nausea and fainting episodes. Taking thyroxine for under active thyroid. Are these related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
I have an underactive thyroid for which I take thyroxine. I feel nauseous all day and very faint. Is this linked
Posted Mon, 13 May 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 39 minutes later
Hi dear,
Thanks for writing in. Your symptoms are not related to hypothyroidism in any way. I hope your latest TSH report was within normal range. The exact cause for yhese symptoms needs to be determined by physical examination and investigations. So you see a good physician. Take multi vitamins, calcium, Vit B12 and vitamin D supplementation. Check your hemoglobin level too and take hematinics if its level is low.
Hope this helps.
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor